Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I've been on Accutane for 6 days now and I'm noticing my face is looking red. Not really bad, but enough to make it look like I've been out in the sun. Should I be concerned? I've read conflicting stories. Some say that redness during the first couple weeks is normal. Others say that I should lower my dose. Help!

Share this post


Link to post
Share on other sites

Everyone experiences some sort of side effects. Just be patient and try to live with the redness. I know I was extremely red when I first began but now I am back to a somewhat normal complexion. Your skin is just getting used to no oil being produced. The best thing you can do is to pick up an oil free, non comodegenic moisturiser and tough it out. Just remember the end goal and try to keep that in your mind.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×